# SDR AALA202405149828

- Difficulty date: May 13, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N810NN
- Make and model: Boeing 737823
- Aircraft serial: 33207
- Aircraft time: 43,601 hours, 18,235 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: LEADING EDGE FLAP TRANSIT LIGHT ILLUMINATED WITH FORWARD SLAT 6 INDICATING OUT OF POSITION WHEN FLAPS 30 SELECTED; AIRCRAFT LANDED SAFELY AT MSP. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
